# SDR SWAA2025102224366

- Difficulty date: October 14, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 44,461 hours, 27,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO CLOSE FOUND CRACK ON RH WING TO BODY FAIRING SUPPORT AROUND THE FASTENER.    REMOVED DAMAGED RIB/FAIRING SUPPORT AND INSTALLED NEW RIB/FAIRING SUPPORT PER DWGS 149A7101; 116A31100; 116A3010 AND SRM 51-40-02-0G-0.
